# SDR YENA20160515461

- Difficulty date: May 15, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N229JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000032
- Aircraft time: 28,373 hours, 17,612 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Failed
- Location: Slat Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

EMERGENCY DECLARED.  RECEIVED SLAT FAIL IN FLIGHT.  R & R BOTH INBD/OTBD RT SLAT SKEW SENSORS IAW AMM 27-83-01-000-801-A.  OPS CHECK GOOD.
